# SDR SWAA2024052274513

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL BS 500A TO BS 500B CRACKED. FWD CARGO INTERCOSTAL BS 500A TO BS 500B LBL22 CRACKED. WL 156<[01] UPDATED MEASUREMENTS TABLE;[02] REMOVED AND REPLACED INTERCOSTAL IAW INTERCOSTAL IAW SRM 51-40-02; SRM 53-30-53-2R-1 AND DWG 143A7505 REV A;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
